# SDR ASAA1047419

- Difficulty date: February 18, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 56,991 hours, 32,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C332685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CRACKED.  REMOVED, FABRICATED AND INSTALLED NEW SUPPORT SHEAR TIE.
